| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 1, 2007, no. 9-12


K. C. Garrett, K. Killpatrick
      Combinatorial proofs of bivariate generating functions on Coxeter groups
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 405-419
      http://dx.doi.org/10.12988/ija.2007.07046

Jun-qing Wang, Chang-zhou Dong
      On two identities of the rank of matrix product
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 421-428
      http://dx.doi.org/10.12988/ija.2007.07047

A. Kaheni, S. Kayvanfar
      The structure of some polynilpotent multipliers of free nilpotent groups
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 429-440
      http://dx.doi.org/10.12988/ija.2007.07048

R. Martinez-Villa, G. Montano-Bermudez
      Triangular matrix and Koszul algebras
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 441-467
      http://dx.doi.org/10.12988/ija.2007.07049

R. A. Mollin
      Recognizing primes
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 469-476
      http://dx.doi.org/10.12988/ija.2007.07050

K. Lamrini Uahabi, M. Zaoui
      Study of monotonicity of trinomial arcs M(p,k,r,n) when 1 < \alpha < +\infty
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 477-485
      http://dx.doi.org/10.12988/ija.2007.07051

K. Lamrini Uahabi, M. Zaoui
      Study of behavior of the family of trinomial arcs N(p,k,r,n) when 1 < \alpha < +\infty
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 487-494
      http://dx.doi.org/10.12988/ija.2007.07052

K. Lamrini Uahabi, M. Zaoui
      Characterization of the trinomial arcs F(p,n-k,r,n) as generalized Farey arcs
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 495-504
      http://dx.doi.org/10.12988/ija.2007.07053

M. Sayed
      Combinatorial method in the coset enumeration of symmetrically generated groups II: Monomial modular representations
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 505-518
      http://dx.doi.org/10.12988/ija.2007.07054

M. Hbaib, M. Jellali
      On the period of a quadratic continued fraction over F_q(X)
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 519-524
      http://dx.doi.org/10.12988/ija.2007.07055

F. Dehghanizadeh
      Tot(M) and modules of generalized fractions
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 525-530
      http://dx.doi.org/10.12988/ija.2007.07056

Xiangjuan Yao, Dunwei Gong
      Restrict edge-connectivity of circular graphs
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 531-533
      http://dx.doi.org/10.12988/ija.2007.07057

Xiangjuan Yao, Dunwei Gong
      Group connectivity of Kneser graphs
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 535-539
      http://dx.doi.org/10.12988/ija.2007.07058

Jun-qing Wang, Chang-zhou Dong
      Inverse matrix of symmetric circulant matrix on skew field
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 541-546
      http://dx.doi.org/10.12988/ija.2007.07059

M. N. Daif, M. S. Tammam El-Sayiad
      An identity related to generalized derivations
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 547-550
      http://dx.doi.org/10.12988/ija.2007.07060

M. N. Daif, M. S. Tammam El-Sayiad
      On generalized derivations of semiprime rings with involution
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 551-555
      http://dx.doi.org/10.12988/ija.2007.07061

Yuhong Lei, Weijun Liu
      2-(v,8,1) Designs with soluble block-transitive automorphism
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 557-561
      http://dx.doi.org/10.12988/ija.2007.07062

M. Homma
      The Galois group of a projection of a Hermitian curve
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 563-585
      http://dx.doi.org/10.12988/ija.2007.07063

A. Kucuk
      The calculation of represenations of the group of overhand knot
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 587-600
      http://dx.doi.org/10.12988/ija.2007.07064

Kh. Al-Takhman
      Cofinitely \delta-supplemented and cofinitely \delta-semiperfect modules
      International Journal of Algebra, Vol. 1, 2007, no. 9-12, 601-613
      http://dx.doi.org/10.12988/ija.2007.07065


Journals | Books | Author guidelines